Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cohomology of the space of commuting $n$–tuples in a compact Lie group

Thomas John Baird

Algebraic & Geometric Topology 7 (2007) 737–754
Bibliography
1 A Adem, F Cohen, Commuting elements and spaces of homomorphisms, arXiv:math.AT/0603197
2 M F Atiyah, R Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1 MR721448
3 T J Baird, The moduli space of flat $\mathrm{SU}(2)$ connections on nonorientable surfaces, PhD thesis (in preparation)
4 A Borel, R Friedman, J W Morgan, Almost commuting elements in compact Lie groups, Mem. Amer. Math. Soc. 157 (2002) MR1895253
5 G E Bredon, Sheaf theory, Graduate Texts in Mathematics 170, Springer (1997) MR1481706
6 S E Cappell, R Lee, E Y Miller, The action of the Torelli group on the homology of representation spaces is nontrivial, Topology 39 (2000) 851 MR1760431
7 N Chriss, V Ginzburg, Representation theory and complex geometry, Birkhäuser (1997) MR1433132
8 R Engelking, General topology, Sigma Series in Pure Mathematics 6, Heldermann Verlag (1989) MR1039321
9 W Greub, S Halperin, R Vanstone, Connections, curvature, and cohomology, Volume II, Pure and Applied Mathematics 47-II, Academic Press (1973) MR0336651
10 V W Guillemin, S Sternberg, Supersymmetry and equivariant de Rham theory, Mathematics Past and Present, Springer (1999) MR1689252
11 W Y Hsiang, Cohomology theory of topological transformation groups, Ergebnisse der Mathematik und ihrer Grenzgebiete 85, Springer (1975) MR0423384
12 V G Kac, A V Smilga, Vacuum structure in supersymmetric Yang-Mills theories with any gauge group, from: "The many faces of the superworld", World Sci. Publ., River Edge, NJ (2000) 185 MR1885976
13 G W Schwarz, The topology of algebraic quotients, from: "Topological methods in algebraic transformation groups (New Brunswick, NJ, 1988)", Progr. Math. 80, Birkhäuser (1989) 135 MR1040861
14 E Torres-Giese, D Sjerve, Fundamental groups of commuting elements in Lie groups, arXiv:math.AT/0609375
15 E Witten, Constraints on supersymmetry breaking, Nuclear Phys. B 202 (1982) 253 MR668987
16 E Witten, Toroidal compactification without vector structure, J. High Energy Phys. 2 (1998) MR1615617